User menu

Accès à distance en utilisant le proxy de l'UCL :

https://proxy.bib.ucl.ac.be/proxy-dial

Search

Displaying 17 results.
    • Journal article
    Duration dependence models for claim counts
    Boucher, Jean-Philippe Denuit, Michel[UCL] (2007) German Actuarial Bulletin — Vol. 28, p. 29-45 (2007)
    • BookChapter
    Modelling of insurance claim count with hurdle distribution for panel data
    Boucher, Jean-Philippe Guillén, Montserrat Denuit, Michel[UCL] (2008) Advances in Mathematical and Statistical Modeling — [ISBN : 978-0-8176-4625-7]
    • Journal article
    Credibility premiums for the zero-inflated Poisson model and new hunger for bonus interpretation
    Boucher, Jean-Philippe Denuit, Michel[UCL] (2008) Insurance: Mathematics and Economics — Vol. 42, p. 727-735 (2008)
    • Journal article
    correlated random effects for hurdle models applied to claim counts
    Boucher, Jean-Philippe Denuit, Michel[UCL] Guillen, Montserrat (2011) Variance : advancing the science of risk — Vol. 5, no.1, p. 68-79 (2011)